# SDR UPS96820472

- Difficulty date: June 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45949
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 5773311
- Condition: Corrosion
- Location: Bs 1644
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE CS2, HEAVY CORROSION ON FUSELAGE SKIN STA 1644 BETWEEN LONGERONS 29R AND 30R ON INNER DOUBLER.  REPLACED INNER DOUBLER PER SRM 51-1-21.
